Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1975, Volume 43, Issue 2

Some Estimation Methods for a Random Coefficient Model<305:SEMFAR>2.0.CO;2-L
p. 305-326

Cheng Hsiao

The model Y"it = @s"k (@b"k + @d"ik + @c"tk)@g"ikt + @e"it with @d"ik and @c"tk random is considered as a means of pooling the time series of a cross-section sample. The model is placed in a mixed analysis of variance framework. Relationships between various estimation criteria are derived and their asymptotic properties compared. Some implementation problems are also discussed.

Log In To View Full Content

Journal News